# SDR HNAA20080300318

- Difficulty date: October 31, 2008
- Submitted: November 8, 2008
- Operation: Air carrier
- Aircraft: N330EN
- Make and model: Dhav DHC8102
- Aircraft serial: 274
- Aircraft time: 34,826 hours, 40,351 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 44281508010
- Part serial: 112
- Condition: Defective
- Location: Flap Position
- Part time: 41,024 hours, 45,453 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

TAKEOFF WAS ABORTED WHEN THE TAKEOFF WARNING HORN SOUNDED.  MAINTENANCE CYCLED THE CONDITION LEVER AND SYSTEM OPERATED NORMALLY.  THE FLAP POSITION INDICATOR WAS CHANGED OUT AND SYSTEM CHECK WAS PERFORMED.  NO DEFECTS WERE NOTED AT THAT TIME AND AIRCRAFT WAS THEN RELEASED FOR SERVICE.
